标题:Conditional similarity solutions of the Boussinesq equation
作者:Tang, XY[1,2,3]; Lin, J[1,2,3]; Lou, SY[1,2,3]
作者全称:Tang, XY[1,2,3]; Lin, J[1,2,3]; Lou, SY[1,2,3]
通讯作者地址:Tang, XY (reprint author), Shanghai Jiao Tong Univ, Dept Appl Phys, Shanghai 200030, Peoples R China.
出版年:2001
卷:35
期:4
页码:399-404
关键词:conditional similarity reduction; direct method; Boussinesq equation
摘要:The direct method proposed by Clarkson and Kruskal is modified to obtain some conditional similarity solutions of a nonlinear physics model. Taking th 更多
收录类别:SCIE;
WOS被引:11
当年影响因子:0.989
5年影响因子:0.855
JCR分区:Q3
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 11 更新

影响因子

当年影响因子 : 0.989

其他

TOP